Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Had unprotected sex, taken ipill, vaginal bleeding. Normal?

Hi! I had unprotected sex with my fiancé on the last day of my periods i.e on the 11th of October and I had gotten my periods on the 5th. I get periods for 8days. However to be on a safe side, I took an I- pill within 48hours of unprotected sex. On the 18th morning I noticed some virginal bleeding and today I.e the 19th I have regular flow. I usually have a proper 28days cycle. I would want to know weather this is normal and will I get my periods on my date I.e the 2nd of nov. or will it be delayed due to this untimely flow.
Asked On : Mon, 22 Oct 2012
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Infertility Specialist 's  Response
Hello Bhagwat,
Well, I dont think you have got any chances of pregnancy since you had intercourse on day 7th of intercourse, in a 28 day cycle .Also you have taken the i pills.The bleeding on 19th may be some kind of withdrawal bleed, can be expected after talking i -pill which is a high dose progesterone.I suppose you may not get your cycles on 2nd Nov, and it may be delayed till mid Nov, if you assume 19 th oct as your last menses.
good luck
Answered: Wed, 24 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor